MathSciNet Relay Station
MathSciNet bibliographic data
MR1758715 65R20 (45L05)
Yalçınbaş, Salih; Sezer, Mehmet The approximate solution of high-order linear Volterra-Fredholm integro-differential equations in terms of Taylor polynomials. Appl. Math. Comput. 112 (2000), no. 2-3, 291–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement